Tepavcevic, Andreja and Horvath, Eszter and Seselja, Branimir (2016) A note on lattice variant of thresholdness of Boolean functions. Miskolc Mathematical Notes, 17 (1). pp. 293-304. ISSN 1787-2405 (print), 1787-2413 (online)
|
Text
1485.pdf Download (1MB) | Preview |
Official URL: https://doi.org/10.18514/MMN.2016.1485
Item Type: | Article |
---|---|
Subjects: | Q Science / természettudomány > QA Mathematics / matematika |
Depositing User: | Kotegelt Import |
Date Deposited: | 21 Dec 2017 06:51 |
Last Modified: | 21 Dec 2017 06:51 |
URI: | http://real.mtak.hu/id/eprint/71435 |
Actions (login required)
![]() |
Edit Item |